Best separable approximation of multipartite diagonal symmetric states

TitleBest separable approximation of multipartite diagonal symmetric states
Publication TypeJournal Article
Year of Publication2014
AuthorsQuesada, R, Sanpera, A
JournalPhysical Review A
Volume89
Date Published5/2014
ISSN1094-1622
Abstract

The structural study of entanglement in multipartite systems is hindered by the lack of necessary and sufficient operational criteria able to discriminate among the various entanglement properties of a given mixed state. Here, we pursue a different route to the study of multipartite entanglement based on the closeness of a multipartite state to the set of separable ones. In particular, we analyze multipartite diagonal symmetric N-qubit states and provide the analytical expression for their best separable approximation (BSA, [Phys. Rev. Lett. 80, 2261 (1998)]), that is, their unique convex decomposition into a separable part and an entangled part, with maximal weight of the separable part.

DOI10.1103/PhysRevA.89.052319
Short TitlePhys. Rev. A
Campus d'excel·lència internacional U A B